# SDR SWAA2021030351929

- Difficulty date: February 28, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,414 hours, 18,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LH WINDSCREEN; EMERGENCY EQUIPMENT BULL HORN IS NOT WORKING. REMOVED AND REPLACED EMERGENCY EQUIPMENT BULLHORN; FORWARD LH WINDSCREEN PER DWG SWA #2560001 REV F.
